# SDR YENA2023112901467

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ESCAPE SLIDE RAFT FAULT AT PASSENGER CREW DOOR 841 FWD GALLEY AREA; REF AEROMAN N/R 2023-557226, REMOVED AND REPLACED ESCAPE SLIDE RAFT AT PASSENGER CREW DOOR 841 FWD GALLEY AREA IAW AMM-25-62-44-000-804-A AND AMM 25-62-44-400-803-A.
